MathSciNet Relay Station
MathSciNet bibliographic data
MR1402116 46L05 (46L50 46L55)
Khoshkam, Mahmood Hilbert $C^*$-modules and conditional expectations on crossed products. J. Austral. Math. Soc. Ser. A 61 (1996), no. 1, 106–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement